Get E-Book on COVID-19

Q. My son gets some blood clot like black spot while playing. Why?

Answered by
Dr. Geetha Priyadarsini Kamminana
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 17, 2016 and last reviewed on: Jul 08, 2020

Hi doctor,

My 14 year old son gets some blood clot and black spot while playing. It used to stay for a few days, but this time it has been there for the past two weeks. He also has some pain on the spots. His BT 1 minutes, CT 4 minutes 15 seconds and albumin protein is 5 g per 100 mL. My son used Picon ointment for vitiligo for the past five years. Now, he is using Tenovate ointment and Methoxsalen solution. I have also attached his laboratory test reports for your reference. Please suggest.

Dr. Geetha Priyadarsini Kamminana

General Medicine Internal Medicine
#

Hello,

Welcome to icliniq.com.

  • Those black spots witnessed following injury are bruises or hematoma that occurs due to bleeding into the tissue under the skin. The remarkable feature of this is changing their color from black to red to green before they disappear.
  • They are tender, painful and may be associated with swelling. His blood tests are within normal limits (attachment removed to protect patient identity).
  • However, long time use of steroids as Tenovate (Clobetasol Propionate) and psoralen that is Methoxsalen ointments may lead to thinning and atrophy of the skin and dilatation of superficial blood vessels.
  • It may lead to the rupture of vessels on minimal exposure to trauma and bruising, which may take long time to disappear.
  • Apply cold sponging locally for 10 to 15 minutes every 2 hours for 48 hours, followed by hot packs locally to relieve pain as well as to fasten recovery. As long as he is in therapy, he needs to be careful.

For further information consult a hematologist online --> https://www.icliniq.com/ask-a-doctor-online/hematologist


Was this answer helpful?

 | 

Related Questions:
Why am I having a painful swelling in my upper eyelid?
Why am I not able to urinate from today evening even after drinking lots of water?
Topical Corticosteroids for Skin Conditions
 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Is vitamin D deficiency one of the reasons for psoriasis?

Query: Hi doctor, I am suffering from psoriasis for the past 24 years. I have tried a lot of ointments already. I heard one of the reasons is lack of vitamin D. Is it true? I am 54 years old now.  Read Full »

I have dry eyes, eye strain and stinging due to constant computer use. What should I do?

Query: Hello doctor, I am having dry eye problems since the last three years due to heavy computer usage. The eyes feel dry, and sometimes there is burning. Reading strains my eyes. I take Omega 369 tablets when this problem occurs, and then I would be alright for 15 to 30 days. But, it would resurface af...  Read Full »

My eyes become reddish and watery when exposed to bright light. Is it due to contact lens?

Query: Hi doctor, I am wearing contact lenses of -2.5 on both eyes. Since last week, whenever I get exposed to bright light (both indoor and outdoor), my eyelids get closed, and it is hard to get it open for a while, which makes eyes more reddish and watery. I have not consulted any doctor, but I have been...  Read Full »

Also Read


Can naked body to body massage spread HIV?
Hello doctor, I recently had some business trip during which I had some naked body to body massage wherein massager vag...  Read more»
Are COVID-19 Patients Infectious for up to 90 Days After Recovery?
There have been reports of recovered COVID-19 patients getting reinfected and testing positive for almost 3 months. Read...  Read more»
Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»

Ask your health query to a doctor online?

Ask a Hematologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.